Mathematical Research Letters

Volume 18 (2011)

Number 1

The $p$-adic Lefschetz $(1,1)$ theorem in the semistable case, and the Picard number jumping locus

Pages: 107 – 124

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n1.a8

Author

Go Yamashita (TOYOTA CENTRAL R&D LABS., INC. 41-1, Aza Yokomichi, Oaza Nagakute, Nagakute-cho, Aichi-gun, Aichi-ken, 480-1192, JAPAN)

Abstract

We prove a semistable version of the so-called $p$-adic Lefschetz $(1,1)$ theorem. As an application, we show a generalization of the Maulik-Poonen result on Picard number jumping locus.

Full Text (PDF format)